# SDR 2022F00471

- Difficulty date: November 24, 2022
- Submitted: November 24, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65465923
- Condition: Corroded
- Location: Zone 200
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR CHANNEL BS 727E AT LBL3
